HOME   Japanese    

Kumamoto University Repository System >
Research Center >
Other Studies >
Departmental Bulletin Paper (Other Faculty) >

 

Files in This Item:

File Description SizeFormat
Abe, Makoto.pdfA note on the meromorphic O(X)-convexity354KbAdobe PDFView/Open
Title :A note on the meromorphic O(X)-convexity
Authors :Abe, Makoto
Issue Date :Mar-2005
Citation jtitle :KUMAMOTO JOURNAL OF MATHEMATICS
vol. :18
start page :17
end page :23
Type Local :雑誌掲載論文
ISSN :0914-675X
Publisher :熊本大学
URI :http://hdl.handle.net/2298/2967
Appears in Collections:Bulletin Paper (Medicine)
Departmental Bulletin Paper (Other Faculty)
Please use this identifier to cite or link to this item: http://hdl.handle.net/2298/2967